Does it really happen to me?


#1

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)?
Iran

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
Google search

What is your current age, height, weight?
30 years, 183cm,78 kg

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?finasteride

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?1 mg/day

What condition was being treated with the drug?
Hair loss
For how long did you take the drug (weeks/months/years)?
2 months

How did you quit (cold turkey or taper off)?
Cold turkey
How long into your usage did you notice the onset of side effects?
I donr really now.maybe a month

What side effects did you experience that have yet to resolve since discontinuation?

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
Loss of Libido / Sex Drive
Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts) im not sure.it might be fat.since im fatter right now
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug? Nothing yet

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)? My tests resluts haven’t been recieved yet.

Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
Sorry for mistakes.im not native.
It was about 2 months ago.i went to a hair specialist for my hair lose.she prescribed me 1 mg/day Finasteride and she said you might hear abour side effects of this drug but they aren’t truth. She was speaking very confident so i didn’t investigate about drug.on that time i was using another drug that was fatten.after about a month i realized i got fatter in stomach and nipples.i m not sure it is because of Finasteride or the other drug.also on that time i had many conflicts with my girl friend.so i was really anxious and depressed.2 months after start using Finasteride.one night i have sex with a women. But i wasn’t motivated at all. I was able to Erection but after 1 minute it disapearred and i coudnot continue.i thought its because i was anxious. I went to my doctor and said what happend.she said it isn’t related to the drug and even prescribed it for 6 months more.when i came back to home i searched for this drug and saw what i have done to myself.i quited using it and 6 days has passed from it.i have another side effect since i quited th drug.every morning about 5 am.i wake up and have really bad feeling.as if the truck has passed on me. I can’t sleep. 3 days ago i went to get blood and hormone test but the results haven’t recived yet.
Now im really depressed.for two years age i have suffered from tinnitus(rings in ears) and it was the hell.i can’t tolerate this new hell.please help me.i had a lot of goals in my life.now i don’t know what will happen to me.thanks.


#2

Its finasteride…Same thing happened to me noticed it first around lower waist and abs became less visible and swollen puffy looking around stomach…Stop DO NOT touch the drug again.


#3

Will it come back to normal.fatty nipples?


#4

Hi Snow,

Firstly, what you’re describing are fairly common side effects here. Despite your doctor’s claims, as @holyhead says, it’s almost certain that Finasteride has caused these problems.
Confusingly, your test results may come back completely normal. That is also common here.

I personally know what it’s like to wake up in the way you describe. That has got much better for me. The anxiety has passed but I often still wake in the middle of the night - I can get back to sleep now.

As for your sexual side effects, I know it’s very scary. I also had these and also have mostly recovered from that problem. 6 days after stopping, I was in a worse position than you describe.

Though it’s extremely scary, try to give yourself some time, try and reduce stress and try to rest. I would personally suggest not “testing” yourself by trying to gauge your sexual function. It took well over a month before I could get an erection with any reliability.

At this point you may find that your condition gets suddenly much better and then worsens again. If it does happen, this is quite common.

Try to hold on, you can make it through and it can get better. Time often seems to be the greatest healer.

Please consider a regular donation to the Post Finasteride Syndrome Foundation. This is the best chance we have at finding out what is happening and how to treat it.
https://www.pfsfoundation.org/donate/


#5

Hi Greek.thanks a lot for your reply.you know i was about to get marrid.how can i get married with this situation.
How do they allow this poisen to be produced?
I’m really anxious i just want to be normal.why was i so stupid not to search before use it.i want a number.how much do i have chance to get ride of it.i can easlly get orgasm right now.but my passions for girls is lower than before.i don’t have morning eriction or sudden eriction. The amonut of ejaculate has reduced. Do i have to use any drug now?


#6

Nobody can give you a number, sorry. Most people improve with time.

You haven’t been off the drug very long, so try not to panic. I don’t believe that there is a drug that you can use today, but you may get different advice elsewhere.

This is very important: do not use any drug that inhibits 5AR ever again. If anyone suggests it, do not take that advice.

“How could I be so stupid?” - almost everyone who has ever posted here feels the same.


#7

Hi Greek!
Can you please tell us what and if you did to recover from your sexual side effects?
Thank you!


#8

I waited, sorry but that’s all I can say. I didn’t do any crazy diet or supplements. I took Carnitine for a while. Less than is recommended by some here. I tried to reduce stress and ate healthily for a while. Now I just eat normally.

I don’t think there’s a system that can be followed. I’m also not 100% now.


#9

Thank you Greek, which is the percentage you could say to have reached?..
Thank you!


#10

80-90% maybe? More like 90 a few days ago, 80 today. I’m on a bit of a downer, but I am sure I can get back again.


#11

For how long have you been suffering of Spf?..
Thank you!


#12

Around 5 months now.


#13

@Andrea123 I just remembered, one thing I did consciously do was limit ejaculation to once a week or less. That’s still a general rule.


#14

do you mean one week or less , as in once a week or longer than a week in timeframe.

also what sort of time did you start noticing results from this , only reason i ask is i have just started doing this and stopped watching porn and i crashed heavily but i feel much better mentally than i did before . just less DHT feeling.


#15

I mean at least 7 days between ejaculations.

I don’t know if I can pinpoint a time when I got better on that front. I’ve just been doing that for months and generally have improved with time.

I don’t know if it’s coincidental or if it’s of definite benefit, but that is my experience. I would guess that abstention is more likely to help than increased activity but I couldn’t say it is definitively, obviously.


#16

Last night i woke up about 10 times.im about to get made.im exhausted.i haven’t believed this happened to me yet.im afraid if it is permanent.i want to not be alive but i know im not able to commit suicide.please god help me.


#17

You’re okay man, well figure this out. I often feel overwhelmed too but we all are and there’s gonna be a fix eventually don’t worry


#18

Thanks man.im really afraid of sleeping at nights. I know im ganna suffer from pain.i cant say my problem to anyone.how this happen to me is like a joke.i wish i could back and drop that poison away.i’m extremely anxious these days.i have heart pain.its really surprised most of my difficulties came after cut the poison.


#20

Hi guys.today i went to a new doctor and he prescribed me tiafil 10 pill and maximizer capsules.do these drugs have any effects on me?and should i have to use them?i just want to be sure before you them?thanks.


#21

hey snow , did u try teh medication ? how do u feel now